# SDR UALA2010042201348

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,160 hours, 10,858 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210W1101012
- Part serial: 118
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT INTERMEDIATE PRESSURE VALVE FLAPPER PLATE WORN BELOW LIMITS.  REPLACED NR 1 ENGINE RT IP VALVE.   INSTALLED UNIT IS OPERABLE.
